# SDR UPS06847986

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNK
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST HYD FLUID - DROPPED TO AUX - FOLLOWED BY MAIN SYSTEM PRESS FLUCTU ATIONS + - 1500 - 2000 PSI. DIVERT TO RICKENBACKER AFB (THIS INFO DIRE CTLY OFF LOGPAGE AS NOTED BY FLIGHT CREW).  FOUND INBOARD HYD FLEX HOSE FROM NOSE GEAR RETRACT CYLINDER LEAKING. R/R HOSE IAW MM 20-12-00-2. LEAK IS GOOD.
